# SDR CHQA20121024390

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 26,051 hours, 21,142 cycles
- Engine: Allsn AE3007A
- Engine time: 20,890 hours, 19,942 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Override Switch
- Part number: MS277891A
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS REMOVED FROM SERVICE TO FURTHER INVESTIGATE A PREVIOUS ISSUE OF A SUSPECTED NOSE LANDING GEAR DOORS NOT CLOSING.  THE NOSE LANDING GEAR SOLENOID VALVE WAS REPLACED.  DURING A CHECK FLIGHT, THE NOSE LANDING GEAR DOORS DID NOT CLOSE.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR HANDLE, THE NOSE LANDING GEAR DOOR OVERRIDE SWITCH, THE NOSE LANDING GEAR DOOR PROXIMITY SWITCH, AND THE NOSE LANDING GEAR DOOR RELAY (K0642).  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  A TEST FLIGHT WAS PERFORMED AND WAS FOUND TO BE SATISFACTORY.
